MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQ5062
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, the cq5062 crosser pta balloon dilatation catheter was returned to the manufacturer for evaluation.The investigation identified a detachment.The investigation was not able to determine a root cause.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the events indicated that model cq5062 pta balloon dilatation catheter experienced a detachment.This report was received from one source.The device was used in the patient.The patient is a male weighing (b)(6) kgs.Patient age was not provided.There was no reported patient injury.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8808308
Report Number2020394-2019-01621
Device Sequence Number13533189
Product Code DQY
UDI-Device Identifier00801741062865
UDI-Public(01)00801741062865
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQ5062
Device Catalogue NumberCQ5062
Device Lot NumberREBW2000
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/19/2019
Patient Sequence Number1